MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH SYNFRAME HOLDING RING TWO-PIECE; LAMP, OPERATING-ROOM

OBERDORF SYNTHES PRODUKTIONS GMBH SYNFRAME HOLDING RING TWO-PIECE; LAMP, OPERATING-ROOM
Catalog Number 387.336
Medical Device Problem Codes Device-Device Incompatibility (2919); Compatibility Problem (2960)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from the united kingdom reports an event as follows: it was reported that during a procedure on (b)(6) 2020, the synframe extensions are faulty; the screws are in the incorrect orientation and thus the ring couldn¿t be assembled.The surgical staff were able to use breakable synframe hinges as extenders instead.Procedure was completed successfully.Patient status is unknown.Concomitant devices: synframe 1/2 ring (part: 387.337, lot: unknown, quantity: 1), synframe extension (part: 387.338, lot: 4l53724, quantity: 2) this report is for a synframe holding ring two-piece.This is report 1 of 4 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: investigation summary no material was returned for evaluation.The synframe holding ring was initially reported as concomitant device and the evaluation of this complaint did confirm that the reported malfunction was caused by the reported synframe-extension part 387.338 and lot 4l53724.The evaluation has shown that this device was incorrectly assembled and therefore it was not possible to attach the synframe holding ring.Finally it can be concluded that the holding ring is a concomitant device with no malfunction as the root cause is the incorrectly assembled counterpart, thus no further investigation is required on this device.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed as no product related issue could be detected.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SYNFRAME HOLDING RING TWO-PIECE
Common Device Name
LAMP, OPERATING-ROOM
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key9949986
Report Number8030965-2020-02806
Device Sequence Number14270919
Product Code FQP
UDI-Device Identifier07611819109223
UDI-Public(01)07611819109223
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K993314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number387.336
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/18/2020
Supplement Date Received by Manufacturer06/10/2020
10/15/2021
Initial Report FDA Received Date04/10/2020
Supplement Report FDA Received Date06/10/2020
10/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SYNFRAME ½RING F/HOLDINGRING NO. 387.336; SYNFRAME-EXTENSION F/387.336+387.337; SYNFRAME-EXTENSION F/387.336+387.337